# SDR AALA202111163015

- Difficulty date: November 5, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737*
- Aircraft serial: 33211
- Aircraft time: 34,510 hours, 14,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT INOPERATIVE ON BULLNOSE TRIM AT SEAT 17ABC. REPLACED LIGHT WITH SERVICEABLE UNIT IAW AMM 33-51-03, OPS CHECK GOOD.
